# SDR 9504069927

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Flight Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACK IN RIGHT OUTBOARD FLIGHT SPOILER INNER HINGE.  REPLACED HINGE PER SRM 51-30-1.
